Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Camz

70 Days Left On Accutane...worried I Wont Be Clearedi

Recommended Posts

Im starting to get worried.. Only 70 days left on Accutane (at 60mg), and while things have gotten better,im still not clear. First six months i was on 40mg now im on 60mg. Going for a total dose of 12 000mg (150mg). so i have about 4400g to go.

My back has broken out in painful pimples while my chest still has tons of blackheads and tiny underlying whiteheads left. Its like they havent budged. And on my face,my whiteheads are popping back up on my forehead.

theres just too much of everything to be gotten rid of in 70 days. My body feels so congested.

Especially the whiteheads on my chest theres soo many, im talking hundreds (my chest looks completely bumpy) i just cant see it being all gone in 70 days.

Edited by Camz

Share this post


Link to post
Share on other sites

It can clear in 70 days…the problem might be that acne returns after it clears and once you stopped taking the tane. Do not worry about it now, complete the course first:) good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×